Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 33, NWS Houston/Galveston, TX

October 31, 20154 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at Oct 31, 2015, 3:01 AM CDT for 4 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2015, 3:01 AM CDT (08:01 UTC)
Expired
Oct 31, 2015, 3:45 AM CDT
In force
44 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brazoria County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 23 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 2:57 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WFUS54 KHGX 310801
TORHGX
TXC039-157-167-201-310845-
/O.NEW.KHGX.TO.W.0033.151031T0801Z-151031T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
301 AM CDT SAT OCT 31 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 345 AM CDT
    
* AT 300 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER FRESNO...MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WESTERN PASADENA...PEARLAND...SOUTHEASTERN MISSOURI CITY...NORTHERN
  FRIENDSWOOD...SOUTH HOUSTON...GALENA PARK...JACINTO CITY...
  WEBSTER...MANVEL...ASTRODOME AREA...CLEAR LAKE...FRESNO...GREATER
  EASTWOOD...GREATER HOBBY AREA...SOUTH BELT / ELLINGTON...
  MACGREGOR...GREATER THIRD WARD...SECOND WARD...ARCOLA AND BROOKSIDE
  VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2956 9507 2944 9545 2956 9555 2980 9526
TIME...MOT...LOC 0800Z 227DEG 29KT 2955 9542 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HUFFMAN
1 follow-up statement
652 
WWUS54 KHGX 310838
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 AM CDT SAT OCT 31 2015

TXC039-157-167-201-310848-
/O.EXP.KHGX.TO.W.0033.000000T0000Z-151031T0845Z/
BRAZORIA TX-GALVESTON TX-FORT BEND TX-HARRIS TX-
338 AM CDT SAT OCT 31 2015

...THE TORNADO WARNING FOR NORTHEASTERN BRAZORIA...NORTHWESTERN
GALVESTON...EAST CENTRAL FORT BEND AND SOUTHEASTERN HARRIS COUNTIES
WILL EXPIRE AT 345 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 2956 9507 2944 9545 2956 9555 2980 9526
TIME...MOT...LOC 0837Z 227DEG 29KT 2955 9542 

$$

HUFFMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 31, 2:58 AM CDT, 3 minutes earlier.

Area forecast discussion, Oct 31, 2:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT SAT OCT 31 2015

.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN BOTH COVERAGE AND
INTENSITY ACROSS SOUTHEAST TEXAS EARLY THIS MORNING. ACTIVITY HAS
BEEN TRAINING ACROSS PARTS OF THE AREA...ESPECIALLY FROM NORTHERN
MATAGORDA COUNTY NORTHEASTWARD ACROSS THE EASTERN HALF OF FORT BEND
COUNTY...THE HOUSTON AREA...AND ACROSS LIBERTY COUNTY. RAINFALL RATES
OF 2 TO 4 INCHES PER HOUR ARE OCCURRING WITH THE STRONGER STORMS AND
ASSOCIATED TRAINING...AND THIS WILL LEAD TO FLASH FLOODING. THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM. IN ADDITION TO THE HEAVY
RAIN...THE POTENTIAL EXISTS FOR SOME STRONG/SEVERE STORMS TO DEVELOP
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN SEVERE WEATHER
THREAT. STILL EXPECTING RAINS TO COME TO AN END FROM WEST TO EAST
AS THE DAY PROGRESSES TODAY...BUT THERE COULD BE LINGERING SHOWERS
ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA DURING THE LATE AFTERNOON
THROUGH EARLY EVENING HOURS. WITH MID/UPPER LEVEL LOW PRESSURE SLOWLY
WORKING ITS WAY EASTWARD ACROSS THE STATE TONIGHT AND ON SUNDAY...CANNOT
RULE OUT THE POSSIBILITY OF SOME SHOWERS AND/OR THUNDERSTORM DEVELOPMENT
WITH THE GREATEST CHANCES PROBABLY IN OUR FAR NORTHEAST COUNTIES.
ONCE THE LOW MOVES OUT OF THE AREA...WE WILL SEE A COUPLE OF QUIET
DAYS WITH LOWS GENERALLY IN THE 50S AND HIGHS GENERALLY IN THE 70S.
WARMER TEMPERATURES AND A CHANCE OF RAIN CAN BE EXPECTED FOR THE
SECOND HALF OF THE WEEK AS ONSHORE WINDS RETURN TO THE AREA AND
MOISTURE LEVELS RISE ONCE AGAIN. THE NEXT COLD FRONT IS EXPECTED
TO MOVE INTO THE AREA NEXT WEEKEND. 42
&&

.MARINE...
THE ONSHORE PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH THIS MORNING
TO GENERALLY PRODUCE 20 TO 25 KNOT...GUSTING TO 35 KNOT...OFFSHORE
WINDS. ONCE THE GALE WARNING FALLS OFF JUST BEFORE SUNRISE...GULF
ADVISORY CONDITIONS WILL PERSIST THROUGH THE MORNING...CAUTION FLAGS
FOR BOTH BAYS. AS THE SOUTHERN TEXAS SURFACE LOW LIFTS UP ACROSS THE
TEXAS COASTLINE THROUGH THE DAY...OVERALL WINDS AND SEAS WILL WEAKEN
IN RESPONSE TO THE WEAKER GRADIENT. AREAWIDE RAIN WITH THUNDERSTORMS
WILL QUICKLY STRENGTHEN WINDS AND CHURN UP ROUGH SEAS AS LATE AS
EARLY SUNDAY. ONCE THIS LOW MOVES NORTHEAST SUNDAY...A TRAILING COLD
FRONT WILL VEER WINDS AROUND TO OFFSHORE. THESE LIGHT NORTHERLIES
WILL VEER BACK AROUND TO ONSHORE TUESDAY...OR ONCE EASTERN U.S. HIGH
PRESSURE ESTABLISHES ITSELF AND EXPANDS BACK ACROSS THE NORTHERN
GULF WATERS. WEAK SOUTHWESTERN DISTURBANCES RIDING UP THE WESTERN
PERIPHERY OF A GULF-CENTERED MID-UPPER LEVEL RIDGE WILL INCREASE
WEDNESDAY'S RAIN CHANCES. THE NEXT CHANCE OF PRECIPITATION WILL BE
FRIDAY AHEAD OF THE NEXT COLD FRONTAL PASSAGE. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      78  59  75  55  78 /  80  20  20  10   0
HOUSTON (IAH)              80  63  76  57  78 /  90  20  20  10   0
GALVESTON (GLS)            78  67  75  65  74 /  90  30  20  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
     CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
     HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM THIS MORNING TO 1
     PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
     BAY.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
     THROUGH THIS EVENING FOR THE FOLLOWING ZONES: WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     GALE WARNING UNTIL 4 AM CDT EARLY THIS MORNING FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Oct 30, 4:01 AM CDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 AM CDT FRI OCT 30 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-311200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
401 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT INCREASING SHOWER AND THUNDERSTORM COVERAGE FROM WEST TO EAST
AS THE DAY PROGRESSES AND ON INTO THE OVERNIGHT HOURS TONIGHT. THERE
IS A CHANCE THAT SOME STORMS COULD BECOME STRONG OR SEVERE (DAMAGING
WINDS AND ISOLATED TORNADOES ARE THE PRIMARY SEVERE WEATHER THREAT)...
AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TOO. IT WILL ALSO BECOME
BREEZY TODAY...AND WIND ADVISORIES MIGHT BE NEEDED. ALONG THE COAST...
ELEVATED TIDE LEVELS ARE EXPECTED TO DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY MORNING. THERE IS A
CHANCE THAT SOME STORMS COULD BECOME STRONG OR SEVERE (DAMAGING WINDS
AND ISOLATED TORNADOES ARE THE PRIMARY SEVERE WEATHER THREAT)...AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TOO (RAINFALL TOTALS FRIDAY
THROUGH SATURDAY AFTERNOON ARE EXPECTED TO AVERAGE 1 TO 3 INCHES
WITH LOCALLY HIGHER AMOUNTS POSSIBLE). RAIN COVERAGE AND INTENSITY
WILL DECREASE FROM WEST TO EAST AS THE DAY PROGRESSES ON SATURDAY...
AND A MAJORITY OF SOUTHEAST TEXAS SHOULD BE RAIN FREE IN TIME FOR
ANY EARLY EVENING OUTDOOR PLANS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE TODAY THROUGH EARLY SATURDAY AFTERNOON.

In the hours before

Local storm report, Oct 31, 1:08 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
108 AM CDT SAT OCT 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     COASTAL FLOOD    16 S STOWELL            29.55N  94.39W
10/31/2015                   GALVESTON          TX   EMERGENCY MNGR

            WATER WITH DEBRIS ON THE ROAD FOR APPROXIMATELY 2 MILES
            NEAR THE INTERSECTION OF HIGHWAYS 124 AND 87 IN HIGH
            ISLAND. TXDOT HAS THE ROAD SHUT DOWN WITH SIGNS IN
            PLACE. CALL FROM GALVESTON COUNTY EMC.

&&

EVENT NUMBER HGX1500516

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:56 PM CDTGale WarningHGX6 hr
Oct 30, 9:56 PM CDTSmall Craft AdvisoryHGX24 hr
Oct 31, 12:32 AM CDTAreal Flood AdvisoryHGXMatagorda, Wharton118 min
Oct 31, 1:06 AM CDTAreal Flood AdvisoryHGXHarris114 min
Oct 31, 2:27 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris, Matagorda, Wharton2 hr
Oct 31, 2:46 AM CDTSpecial Marine WarningHGX44 min
Oct 31, 2:51 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris3 hr
Oct 31, 3:06 AM CDTTornado WarningHGXBrazoria, Matagorda24 min
Oct 31, 3:27 AM CDTTornado WarningHGXBrazoria, Matagorda48 min
Oct 31, 3:51 AM CDTRiver Flood WarningHGXHarris24 hr
Oct 31, 3:59 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery3 hr
Oct 31, 4:14 AM CDTTornado WarningHGXBrazoria31 min
Oct 31, 4:37 AM CDTSpecial Weather StatementHGXBrazos, Burleson83 min
Oct 31, 4:45 AM CDTTornado WarningHGXBrazoria, Galveston30 min
Oct 31, 4:59 AM CDTRiver Flood WarningHGXHarris14 hr
Oct 31, 5:07 AM CDTTornado WarningHGXBrazoria, Galveston, Harris23 min
Oct 31, 5:18 AM CDTTornado WarningHGXBrazoria, Galveston, Harris27 min
Oct 31, 5:29 AM CDTTornado WarningHGXChambers, Harris, Liberty46 min
Oct 31, 5:35 AM CDTTornado WarningHGXBrazoria, Galveston, Harris25 min
Oct 31, 6:07 AM CDTFlash Flood WarningHGXHarris53 min
Oct 31, 6:07 AM CDTSpecial Weather StatementHGXGrimes, Madison, Washington53 min
Oct 31, 6:15 AM CDTTornado WarningHGXChambers, Harris, Liberty30 min
Oct 31, 6:44 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston3 hr
Oct 31, 6:55 AM CDTTornado WarningHGXChambers, Harris, Liberty35 min
Oct 31, 7:03 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Harris, Liberty3 hr
Oct 31, 7:12 AM CDTSpecial Weather StatementHGXFort Bend, Harris48 min
Oct 31, 7:49 AM CDTFlash Flood WarningHGXLiberty, Montgomery, Polk, San Jacinto116 min
Oct 31, 8:14 AM CDTRiver Flood WarningHGXGalveston, Harris48 hr
Oct 31, 8:16 AM CDTTornado WarningHGXHarris, Liberty, Montgomery29 min
Oct 31, 8:33 AM CDTFlash Flood WarningHGXLiberty, Montgomery, Polk, San Jacinto87 min
Oct 31, 9:19 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton3 days
Oct 31, 9:33 AM CDTRiver Flood WarningHGXHarris24 hr
Oct 31, 9:39 AM CDTRiver Flood WarningHGXHarris13 hr
Oct 31, 9:47 AM CDTRiver Flood WarningHGXChambers, Liberty24 days
Oct 31, 9:47 AM CDTRiver Flood WarningHGXChambers, Liberty28 days
Oct 31, 9:55 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more110 min
Oct 31, 9:58 AM CDTRiver Flood WarningHGXMatagorda, Wharton57 hr
Oct 31, 10:32 AM CDTRiver Flood WarningHGXHarris15 hr
Oct 31, 10:54 AM CDTRiver Flood WarningHGXHarris8 hr
Oct 31, 11:51 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty114 min
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris11 hr
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris20 hr
Oct 31, 11:52 AM CDTRiver Flood WarningHGXHarris17 hr
Oct 31, 12:42 PM CDTFlash Flood WarningHGXGalveston2 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXBrazoria, Harris31 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXGalveston, Harris43 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXGalveston, Harris24 hr
Oct 31, 12:58 PM CDTRiver Flood WarningHGXHarris6 hr
Oct 31, 1:53 PM CDTAreal Flood WarningHGXChambers, Harris, Liberty112 min
Oct 31, 4:20 PM CDTRiver Flood WarningHGXBrazoria28 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXLiberty, Polk57 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXGalveston, Harris24 hr
Oct 31, 4:20 PM CDTRiver Flood WarningHGXColorado, Wharton3 days

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.